MAUDE Adverse Event Report: SPACELABS HEALTHCARE XPREZZON MONITOR; MULTIPARAMETER PATIENT MONITOR

SPACELABS HEALTHCARE XPREZZON MONITOR; MULTIPARAMETER PATIENT MONITOR
Model Number 91393
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note regarding d4, udi field: only the gtin information for the reported device was provided as the serial number was not available.
 
Event or Problem Description
The customer contacted spacelabs healthcare technical support to report that a xprezzon bedside monitor no longer had audio.No patient or user harm was reported in association with the event.During troubleshooting it was identified that the audio on/off toggle buttons were grayed out.Technical support walked the user through changing the alarm audio levels; however, the alarm tones were still inaudible.After the biomed swapped out the command module and restarted the xprezzon bedside monitor the device would operate as expected.It was also later confirmed that the original module would work as expected when inserted in the monitor again.While the reported problem was resolved, the cause of the failure is unknown.

Brand Name
XPREZZON MONITOR
Common Device Name
MULTIPARAMETER PATIENT MONITOR
Manufacturer (Section D)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
whitney snyder
35301 se center st
snoqualmie, WA 98065
MDR Report Key24719984
Report Number3010157426-2026-00043
Device Sequence Number12289567
Product Code MHX
UDI-Device Identifier10841522131479
UDI-Public(01)10841522131479
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K112962
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number91393
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown